# SDR GTIA040715

- Difficulty date: August 9, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrigged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 ESCAPE SLIDE IMPROPERLY RIGGED, PULL HANDLE NOT ATTACHED.  ATTCHED MANUAL PULL HANDLE.  (M)
